Browse Title Index


 
Issue Title
 
Vol 13, No 2 Different Linearization Techniques for the Numerical Solution of the MEW Equation Abstract   Untitled
S. Battal Gazi Karakoc, Yusuf Ucar, N. Murat Yagmurlu
 
Vol 14, No 1 e-Curvature Functions in \(\mathbb{R}_{1}^{3}\) Abstract   PDF
Esen Iyigun
 
Vol 10, No 1 Edgeworth Series Approximation for Gamma Type Chance Constraints Abstract   Untitled
Mehmet Y?lmaz
 
Vol 3, No 2 Efficient Strategies for Optimization with Genetic Algorithms Abstract   Untitled
Hans- Joachim Bungartz, Igor Trajkovski
 
Vol 14, No 2 Eigenvalue Problem with Coupled Transmission Condition Abstract
Nihat Altınışık, Fatma Hıra
 
Vol 3, No 2 Equivalent Transformations and Some Exact Solutions to the System of Maxwell's Equations Abstract   Untitled
Mikhail V. Neshchadim
 
Vol 5, No 2 Estimate for the Number of Limit Ccycles of the Equation dy/dx=Q(x,y)/P(x,y), Where Q(x,y) and P(x,y) are Polynomials Abstract   Untitled
Ovezmamed Huday-Verenov
 
Vol 10, No 2 Estimating System Reliability of Competing Weibull Failures with Censored Sampling Abstract   Untitled
A. M. Abd-Elfattah, Marwa O. Mohamed
 
Vol 5, No 1 Estimation of the Solar Pond Temperatures Using Artificial Neural Network Abstract   Untitled
Nalan Cicek Bezir, Arzu Sencan, Nuri Ozek, A. Kemal Yakut
 
Vol 9, No 1 Exact traveling wave solutions of the (2+1) Dimensional Boussinesq Equation Abstract   Untitled
Mohammed Khalfallah
 
Vol 11, No 2 Exact Travelling Solutions for the Generalized (1+1) Dimensional and the Generalized (2+1) Dimensional Ito Equations by G?/G -Expansion Method Abstract   Untitled
M. Abdollahzadeh, D. D. Ganji, A. G. Davodi, M. Barzegar
 
Vol 10, No 1 Existence and Uniqueness Theorems for a Certain Classac of Non Linear Singular Integral Equations Abstract   Untitled
Binali Musayev,
 
Vol 12, No 2 Existence of Solutions of BVPs for Nonlinear Difference Equations: Non-resonance Case Abstract   Untitled
Yuji Liu
 
Special Issue of Statistics Exponential Mathematical Model of Yield Response of Common Vetch to Plant Population Abstract   Untitled
Ufuk Karadavut
 
Vol 1, No 1 Factorized Sparse Approximate Inverses for Preconditioning and Smoothing Abstract   Untitled
Thomas Huckle
 
2016: Article in Press Finite Difference Methods with Different Linearization Techniques for the Modified Burgers' Equation Abstract
Nuri Murat YAGMURLU
 
Vol 9, No 2 First Order Necessary Optimality Conditions for the Systems with Three-Point Boundary Conditions Abstract   Untitled
Shamo Djabrailov, Yaqub Sharifov
 
Vol 10, No 2 Fixed Points of Quasi-Nonexpansive Mappings and Best Approximation Abstract   Untitled
T. D. Narang, Sumit Chandok
 
Vol 13, No 1 Flow of Micropolar Fluid through a Porous Tube of Varying Cross-Section in the Presence of Magnetic Field Abstract   Untitled
D. Srinivasacharya, Mekonnen Shiferaw
 
Vol 2, No 1 Fundamental solution of the Cauchy problem for an anisotropic electrodynamic system Abstract   Untitled
Valery Yakhno, Ali Sevimlican
 
Vol 12, No 2 Fuzzifying Bi-Ideals of Semigroups and Implication Operators Abstract   Untitled
H. Hedayati, Z. Jafari
 
Vol 6, No 2 Fuzzy Ballot Paper and Its Election System Abstract   Untitled
, Hac? Akta?
 
Vol 2, No 2 General solution of the Cauchy problem for the acoustic equation in the form of dynamic ray expansion Abstract   Untitled
Valery Yakhno, Faruk Uygul
 
Vol 14, No 1 Generalized Asymptotically Quasi-Nonexpansive Mappings in Banach Spaces Abstract   PDF
Esra Yolaçan, Hukmi Kiziltunc
 
Vol 11, No 1 Generalized Bruck-Reilly ?-Extension as a New Example of a Monoid with a Non-Finitely Generated Group of Units Abstract   Untitled
Eylem G. Karpuz
 
Vol 12, No 2 Generalized Leibniz Rule for an Extended Fractional Derivative Operator with Applications to Special Functions Abstract   Untitled
S. Gaboury, R. Tremblay,
 
Vol 14, No 1 Generalized Van der Laan and Perrin Polynomials, and Generalizations of Van der Laan and Perrin numbers Abstract   PDF
Kenan Kaygisiz, Adem Sahin
 
Vol 6, No 2 Global Asymptotic Stability in a Rational Difference Equation Abstract   Untitled
 
Vol 14, No 1 Global Behavior of a Recursive Sequence Abstract   PDF
Ibrahim Yalcinkaya, Alaa E. Hamza, Cengiz Cinar
 
Vol 3, No 1 Good Solutions of Fully Nonlinear Parabolic Equations Abstract   Untitled
Tran Duc Van, Tran Van Bang
 
Vol 4, No 1 Graphics Constructor 2.0 Abstract   Untitled
Ay?e Bulgak, Diliaver Eminov
 
Vol 2, No 1 Hierarchical Cubature Formulas Abstract   Untitled
Vladimir Vaskevich
 
Vol 14, No 1 Homology of a Prismatic Set Abstract   PDF
Bedia Akyar
 
Vol 10, No 1 Homotopy Analysis Solution of Three Dimensional Diffusion Equations Abstract   Untitled
G. Domairry, M. Ghanbarpour, F. Ghanbarpour
 
Vol 11, No 1 Homotopy Perturbation Method for Solving a Three-Species Food Chain Model Abstract   Untitled
Mehmet Merdan
 
Vol 12, No 2 H-Recurrent Surfaces in Euclidean Space E^{m} Abstract   Untitled
Kadri Arslan, Cengizhan Murathan, Gunay Ozturk, Selen Turkay
 
Vol 7, No 2 Image Enhancement in Positron Emission Tomography Using Expectation Maximization Abstract   Untitled
Halil Erol, , Ahmet Alkan
 
Vol 16, No 1 Improved mapping approach and variable separation method and its applications to nonlinear PDEs Abstract
Elsayed M.E. Zayed
 
Special Issue 2010 Inequalities for Quaternion Matrices Abstract   Untitled
,
 
Vol 7, No 1 Integrally Indecomposable Polytopes Abstract   Untitled
Fatih Koyuncu
 
81 - 120 of 293 Items << < 1 2 3 4 5 6 7 8 > >>